Alert archive / Missouri / Tornado Warnings in 2008
Tornado Warning 102, NWS Springfield, MO
NWS Springfield, MO issued this tornado warning at Apr 22, 2008, 4:16 PM CDT for Barry County, Missouri. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2008, 4:16 PM CDT (21:16 UTC)
- Expired
- Apr 22, 2008, 5:08 PM CDT
- In force
- 52 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
County Barry County, MO
The radar
The Springfield radar (KSGF), 77 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 4:39 PM CDT | HAIL 0.88 | Seligman, MO | NICKEL SIZE HAIL REPORTED |
| Apr 22, 5:10 PM CDT | HAIL 0.88 | Seligman, MO | NICKEL SIZE HAIL REPORTED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 22, 2:06 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2654 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 645 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 374 m²/s²
- 0-3 km storm-relative helicity
- 353 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 13.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS53 KSGF 222116
TORSGF
MOC009-222230-
/O.NEW.KSGF.TO.W.0102.080422T2116Z-080422T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
416 PM CDT TUE APR 22 2008
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN BARRY COUNTY IN SOUTHWEST MISSOURI...
* UNTIL 530 PM CDT.
* AT 411 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO NEAR EXETER...OR 6 MILES WEST OF CASSVILLE...MOVING
SOUTHEAST AT 14 MPH.
* THE TORNADO WILL BE NEAR...
CASSVILLE BY 430 PM CDT.
7 MILES NORTHEAST OF SELIGMAN BY 435 PM CDT.
THE TOWNS OF EAGLE ROCK AND GOLDEN ARE ALSO IN THE PATH OF THIS
TORNADIC STORM.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3658 9403 3674 9404 3673 9358 3669 9359
3666 9359 3650 9360 3650 9393
TIME...MOT...LOC 2116Z 294DEG 12KT 3664 9396
$$
ANGLE3 follow-up statements
000
WWUS53 KSGF 222135
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
434 PM CDT TUE APR 22 2008
MOC077-222144-
/O.CAN.KSGF.SV.W.0157.000000T0000Z-080422T2215Z/
GREENE MO-
434 PM CDT TUE APR 22 2008
...THE SEVERE THUNDERSTORM WARNING FOR GREENE COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA
INTO CHRISTIAN AND STONE COUNTIES...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3710 9335 3710 9361 3727 9361 3728 9308
3727 9308 3727 9306 3709 9307 3709 9335
TIME...MOT...LOC 2134Z 274DEG 20KT 3715 9312
$$
CRAMER000
WWUS53 KSGF 222151
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
449 PM CDT TUE APR 22 2008
MOC009-222230-
/O.CON.KSGF.TO.W.0102.000000T0000Z-080422T2230Z/
BARRY MO-
449 PM CDT TUE APR 22 2008
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR SOUTHERN
BARRY COUNTY...
AT 445 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO NEAR WASHBURN...OR 10 MILES SOUTHWEST OF
CASSVILLE...MOVING SOUTHEAST AT 15 MPH.
THIS TORNADO WILL BE NEAR...
SELIGMAN BY 505 PM CDT.
IN ADDITION TO A TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE STRAIGHT LINE
WINDS IN EXCESS OF 70 MPH.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHWEST MISSOURI.
LAT...LON 3658 9403 3674 9404 3673 9358 3669 9359
3666 9359 3650 9360 3650 9393
TIME...MOT...LOC 2149Z 309DEG 14KT 3657 9399
$$
ANGLE000
WWUS53 KSGF 222208
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
508 PM CDT TUE APR 22 2008
MOC009-222218-
/O.CAN.KSGF.TO.W.0102.000000T0000Z-080422T2230Z/
BARRY MO-
508 PM CDT TUE APR 22 2008
...THE TORNADO WARNING FOR SOUTHERN BARRY COUNTY IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE TORNADO
THAT PROMPTED THE WARNING IS EXITING THE WARNED AREA...THUS THE
WARNING HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WARNING REMAINS
IN EFFECT FOR BARRY COUNTY UNTIL 530 PM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
TUESDAY EVENING FOR SOUTHWEST MISSOURI.
LAT...LON 3658 9403 3674 9404 3673 9358 3669 9359
3666 9359 3650 9360 3650 9393
TIME...MOT...LOC 2208Z 309DEG 14KT 3652 9392
$$
ANGLEWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this tornado warning went out at Apr 22, 2:47 PM CDT, 1 hour 29 minutes earlier.
Area forecast discussion, Apr 22, 2:47 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 247 PM CDT TUE APR 22 2008 .DISCUSSION... CURRENTLY...A WEAK COLD FRONT CONTINUES TO MOVE INTO THE HIGHWAY 65 CORRIDOR WITH A MYRIAD OF SUBTLE OUTFLOW BOUNDARIES LEFT OVER FROM THIS MORNINGS ACTIVITY ACROSS SOUTHWEST AND SOUTHERN MISSOURI. HEATING HAS ALLOWED INSTABILITY TO RECOVER ACROSS FAR SOUTHWESTERN MISSOURI THIS AFTERNOON...WITH MLCAPE VALUES OF AROUND 2500 J/KG OBSERVED ACROSS FAR SOUTHWESTERN MISSOURI. WHILE WINDS ALOFT ARE RATHER WEAK...THE LEFT OVER BOUNDARIES SHOULD SERVE AS SUFFICIENT SUPPORT FOR SCATTERED THUNDERSTORM DEVELOP THROUGH THE EARLY EVENING HOURS SOUTH OF A LINE FROM JOPLIN TO SPRINGFIELD. THIS ENVIRONMENT IS CONDUCIVE TO A RISK OF PULSE SEVERE STORMS WITH HAIL AND LOCALLY DAMAGING WINDS POSSIBLE. TONIGHT...ANY LINGERING SCT TSRA WILL DIMINISH SHORTLY AFTER SUNSET. MILD AND HUMID CONDITIONS WILL CONTINUE WITH HAZY/LIGHT FOG POSSIBLE. NAM INDICATES SOME SEMBLANCE OF WEAK ISENTROPIC LIFT DEVELOPING OVER E KS/W CEN MO TOWARDS SUNRISE AND HAVE INCLUDED SLIGHT CHC POPS IN RESPONSE. WEDNESDAY THROUGH FRIDAY...UNSETTLED WEATHER WILL CONTINUE AS A FEW UPPER DISTURBANCES SLIDE THROUGH THE FLOW ALOFT. SEASONABLY WARM CONDITIONS WILL CONTINUE...WITH HIGHS WELL INTO THE 70S AND EVEN THE LOWER 80S IN SPOTS. LOWS WILL REMAIN ABOVE AVERAGE AS WELL...IN THE 50S AND 60S. MOISTURE WILL BE PLENTIFUL AS PWS RISE BACK INTO THE 1.25 TO 1.5 INCH RANGE. THE FORECAST IS A LITTLE MORE PESSIMISTIC THAN PREFERRED...WITH DECENT CHANCES FOR RAIN EACH PERIOD...HOWEVER THERE WILL BE SOME DRY TIME. MODELS HAVE BEEN HONING IN ON LATE WED NIGHT/THUR MORNING AND FRIDAY AS THE BETTER PERIODS FOR ORGANIZED RAINFALL AND HAVE INCREASED POPS ACCORDINGLY. GIVEN MOISTURE AND SHEAR PROFILES...STRONG TO SEVERE STORMS REMAIN PLAUSIBLE FOR LATE WED NIGHT/THUR...HOWEVER THE TIMING OF THE SYSTEM IS LESS THAN IDEAL CLIMATOLOGY WISE. WILL NEED TO CONTINUE TO MONITOR THE POTENTIAL FOR SEVERE STORMS EARLY THURSDAY. IN THE LONG TERM...SATURDAY THROUGH TUESDAY...00Z SUITE OF MODELS CONTINUED TO EXHIBIT RATHER STAUNCH DIFFERENCES IN THE UPPER LEVEL PATTERN EARLY NEXT WEEK. THE 12Z SUITE OF MODELS HAS GIVEN A TREND TOWARD A MORE CONSISTENT SOLUTION...WITH AN ANOMALOUSLY DEEP TROUGH DEVELOPING OVER THE MIDDLE OF THE NATION. THERE IS STILL SOME UNCERTAINTY IN JUST HOW WE GET TO THIS TROUGH...BUT CONFIDENCE IS INCREASING A BIT THAT WE WILL EXPERIENCE WELL BELOW AVERAGE TEMPERATURES EARLY NEXT WEEK. ONE OF THE BIGGER QUESTIONS LEFT TO BE ANSWERED AT THIS POINT IS WHAT KIND OF SYSTEM WILL MOVE THROUGH THE AREA ON SUNDAY... DELIVERING THIS COOLER AIRMASS. THE GFS REMAINS A BIT MORE BULLISH WITH DEVELOPING A MORE ROBUST AREA OF SFC LOW PRESSURE THAT SWEEPS THROUGH THE REGION DURING THE DAY. THE ECMWF IS A BIT MORE RESERVED WITH A REINFORCING COLD FRONT MOVING IN FROM THE NORTHWEST. ENSEMBLE MEAN SOLUTIONS SIDE WITH THE ECMWF AND WILL ONCE AGAIN LEAN ON THIS SOLUTION. HAVE INTRODUCED LOW END CHANCE POPS FOR SUNDAY...WITH LINGERING SLIGHT CHC POPS INTO MONDAY NIGHT ASSOCIATED WITH THE DEPARTING UPPER LOW. HAVE CUT TEMPS QUITE A BIT FROM PREVIOUS RUNS...ABOUT 10 TO 15F BELOW SEASONAL AVERAGES. IF A TROUGH WITH THE INTENSITY OF THE ECMWF COMES TO FRUITION...WILL NEED TO CUT THESE TEMPS FURTHER TO ABOUT 20F BELOW AVERAGE. GAGAN && .AVIATION... OCCASIONAL MVFR CIGS WILL BE OBSERVED AT BOTH TAF SITES AS SCATTERED SHRA/TSRA DEVELOP JUST TO THE SOUTH OF BOTH AERODROMES. LIGHT FOG AND CIG REDUCTIONS ARE ONCE AGAIN POSSIBLE TONIGHT AS LOW LEVELS REMAIN MOIST. GAGAN && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 22, 3:14 PM CDT, 1 hour 2 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 314 PM CDT TUE APR 22 2008 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-231800- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 314 PM CDT TUE APR 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED: ISOLATED THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH. AREAS AFFECTED AND TIMING: PORTIONS OF SOUTHERN MISSOURI...MAINLY ALONG AND SOUTH OF A LINE FROM JOPLIN...TO SPRINGFIELD...TO ROUND SPRING IN SHANNON COUNTY. DISCUSSION: REDEVELOPMENT OF SCATTERED STRONG THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AHEAD OF A WEAK COLD FRONT MOVING THROUGH THE MISSOURI OZARKS. DAYTIME HEATING WILL YIELD AN UNSTABLE AIRMASS THIS AFTERNOON AND ISOLATED THUNDERSTORMS WILL DEVELOP ALONG THE COLD FRONT...AND NEAR ANY BOUNDARIES LEFT OVER FROM RAINFALL THIS MORNING. ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE...WITH HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH THE PRIMARY HAZARDS. THUNDERSTORMS WILL BEGIN TO DISSIPATE AROUND SUNSET. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED TO DEVELOP FROM WEDNESDAY NIGHT THROUGH FRIDAY. SOME OF THESE STORMS MAY BECOME STRONG TO SEVERE WITH LOCALLY HEAVY RAINFALL. THERE IS AN ADDITIONAL CHANCE FOR THUNDERSTORMS SUNDAY AS A COLD FRONT MOVES THROUGH THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THE EARLY EVENING HOURS ALONG AND SOUTH OF A LINE FROM JOPLIN...TO SPRINGFIELD...TO ROUND SPRING IN SHANNON COUNTY. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
In the hours before
Local storm report, Apr 22, 3:01 PM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SPRINGFIELD MO
301 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 AM HAIL 3 NW LAMAR HEIGHTS 37.52N 94.34W
04/22/2008 E0.50 INCH BARTON MO AMATEUR RADIO
0123 AM HAIL 6 N LAMAR 37.58N 94.28W
04/22/2008 E0.75 INCH BARTON MO PUBLIC
0123 AM HAIL 3 NW LAMAR HEIGHTS 37.52N 94.34W
04/22/2008 M0.50 INCH BARTON MO TRAINED SPOTTER
0250 AM HAIL LAMAR 37.49N 94.28W
04/22/2008 E0.75 INCH BARTON MO PUBLIC
0250 AM HAIL 6 N LAMAR 37.58N 94.28W
04/22/2008 E0.75 INCH BARTON MO PUBLIC
0430 AM HAIL 3 WSW ALDRICH 37.53N 93.61W
04/22/2008 E0.75 INCH POLK MO PUBLIC
0545 AM HAIL 6 W EDWARDS 38.14N 93.28W
04/22/2008 E0.75 INCH BENTON MO CO-OP OBSERVER
0600 AM HAIL WHEATLAND 37.95N 93.40W
04/22/2008 E1.00 INCH HICKORY MO PUBLIC
0606 AM HAIL WHEATLAND 37.95N 93.40W
04/22/2008 E0.75 INCH HICKORY MO LAW ENFORCEMENT
0620 AM HAIL 2 W URBANA 37.84N 93.20W
04/22/2008 E0.88 INCH HICKORY MO PUBLIC
0624 AM HAIL 9 E PRESTON 37.94N 93.04W
04/22/2008 E0.75 INCH CAMDEN MO PUBLIC
0647 AM HEAVY RAIN HERMITAGE 37.94N 93.32W
04/22/2008 E1.50 INCH HICKORY MO PUBLIC
PEA SIZE HAIL AND 1.50 INCHES OF RAIN FELL IN 15 MINUTES.
0656 AM HEAVY RAIN WINDYVILLE 37.71N 92.93W
04/22/2008 E0.75 INCH DALLAS MO PUBLIC
RAIN AND PEA SIZE HAIL FELL IN 30 MINUTES.
0700 AM HAIL 4 W PITTSBURG 37.83N 93.37W
04/22/2008 E0.25 INCH HICKORY MO PUBLIC
0701 AM HAIL 4 N CROCKER 38.01N 92.26W
04/22/2008 E0.25 INCH PULASKI MO TRAINED SPOTTER
0708 AM HAIL BUFFALO 37.64N 93.09W
04/22/2008 E0.25 INCH DALLAS MO CO-OP OBSERVER
0709 AM HAIL 5 W LEBANON 37.68N 92.75W
04/22/2008 E0.75 INCH LACLEDE MO TRAINED SPOTTER
0713 AM HAIL 6 SE LEBANON 37.62N 92.59W
04/22/2008 E0.88 INCH LACLEDE MO PUBLIC
0715 AM HAIL LYNCHBURG 37.49N 92.29W
04/22/2008 E0.88 INCH LACLEDE MO AMATEUR RADIO
50 MPH WINDS ALSO REPORTED
0725 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
04/22/2008 E0.88 INCH PULASKI MO TRAINED SPOTTER
0728 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
04/22/2008 E1.00 INCH PULASKI MO EMERGENCY MNGR
0729 AM HAIL 3 ESE WAYNESVILLE 37.81N 92.15W
04/22/2008 E0.75 INCH PULASKI MO PUBLIC
0730 AM HAIL BUFFALO 37.64N 93.09W
04/22/2008 E0.88 INCH DALLAS MO CO-OP OBSERVER
NICKEL SIZE HAIL
0735 AM HAIL BUFFALO 37.64N 93.09W
04/22/2008 E0.50 INCH DALLAS MO FIRE DEPT/RESCUE
0740 AM HAIL ROBY 37.52N 92.14W
04/22/2008 E0.25 INCH TEXAS MO LAW ENFORCEMENT
HAIL 3/8 INCHES IN DIAMETER OBSERVED.
0740 AM HAIL FORT LEONARD WOOD 37.71N 92.16W
04/22/2008 E0.88 INCH PULASKI MO EMERGENCY MNGR
0743 AM HAIL 7 WSW EDGAR SPRINGS 37.67N 91.98W
04/22/2008 E0.75 INCH PHELPS MO TRAINED SPOTTER
0750 AM HAIL LICKING 37.50N 91.86W
04/22/2008 E0.75 INCH TEXAS MO LAW ENFORCEMENT
DIME SIZE HAIL REPORTED IN LICKING
0800 AM FLASH FLOOD 4 NNE BUFFALO 37.70N 93.06W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER ROADWAY AT HWY 73 AND ROCKET ROAD.
0800 AM FLASH FLOOD 6 NNE BUFFALO 37.72N 93.05W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER ROADWAY AT HWY 65 AND VALLEY ROAD
0800 AM FLASH FLOOD 4 SW LOUISBURG 37.72N 93.19W
04/22/2008 POLK MO DEPT OF HIGHWAYS
STATE ROUTE P NEAR RIMBY, ALONG JORDAN CREEK WAS CLOSED
DUE TO FLOODING.
0807 AM HAIL GROVESPRING 37.40N 92.61W
04/22/2008 E0.75 INCH WRIGHT MO AMATEUR RADIO
0815 AM FLASH FLOOD 4 W LONG LANE 37.61N 92.98W
04/22/2008 DALLAS MO FIRE DEPT/RESCUE
WATER OVER THE ROADWAY AT HWY JJ AND STATE HWY 32
0830 AM HEAVY RAIN 4 W GROVESPRING 37.40N 92.68W
04/22/2008 M1.80 INCH WRIGHT MO PUBLIC
1.8 INCHES OF RAINFALL OBSERVED IN 1/2 HOUR
0841 AM HAIL SUMMERSVILLE 37.18N 91.66W
04/22/2008 E0.75 INCH SHANNON MO PUBLIC
0850 AM HAIL CABOOL 37.12N 92.10W
04/22/2008 E1.00 INCH TEXAS MO EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED.
0856 AM HAIL 2 NW CABOOL 37.14N 92.13W
04/22/2008 E0.75 INCH TEXAS MO PUBLIC
0907 AM HAIL 5 S PINEVILLE 36.52N 94.38W
04/22/2008 E0.88 INCH MCDONALD MO LAW ENFORCEMENT
NICKEL SIZE HAIL REPORTED. TIME ESTIMATED
0930 AM FLASH FLOOD 3 NNE BUFFALO 37.68N 93.07W
04/22/2008 DALLAS MO DEPT OF HIGHWAYS
STATE HIGHWAY C, NORTHEAST OF BUFFALO WAS CLOSED DUE TO
FLOODING.
0935 AM HAIL POWELL 36.62N 94.18W
04/22/2008 E1.00 INCH MCDONALD MO POST OFFICE
DIME TO QUARTER SIZE HAIL REPORTED.
0956 AM HAIL PURDY 36.82N 93.92W
04/22/2008 E0.75 INCH BARRY MO LAW ENFORCEMENT
PEA TO DIME SIZE HAIL REPORTED.
1000 AM HAIL CLEVER 37.03N 93.47W
04/22/2008 E0.75 INCH CHRISTIAN MO LAW ENFORCEMENT
1010 AM HAIL 1 SE JENKINS 36.77N 93.67W
04/22/2008 E0.75 INCH BARRY MO PUBLIC
1015 AM HAIL CRANE 36.91N 93.57W
04/22/2008 E0.75 INCH STONE MO EMERGENCY MNGR
DIME SIZE HAIL REPORTED
1015 AM HAIL CRANE 36.91N 93.57W
04/22/2008 E0.75 INCH STONE MO LAW ENFORCEMENT
1021 AM HAIL GENTRYVILLE 36.86N 92.36W
04/22/2008 E0.75 INCH DOUGLAS MO PUBLIC
DIME SIZE HAIL REPORTED.
1040 AM HAIL GALENA 36.81N 93.47W
04/22/2008 E1.00 INCH STONE MO PUBLIC
1 INCH HAIL REPORTED
1045 AM HAIL GALENA 36.81N 93.47W
04/22/2008 E0.75 INCH STONE MO LAW ENFORCEMENT
&&
RKARDELLLocal storm report, Apr 22, 3:27 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
327 PM CDT TUE APR 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 AM HAIL BRUMLEY 38.09N 92.49W
04/22/2008 E1.00 INCH MILLER MO PUBLIC
QUARTER SIZE HAIL REPORTED
&&
RKARDELLLocal storm report, Apr 22, 3:38 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
338 PM CDT TUE APR 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL NEOSHO 36.87N 94.37W
04/22/2008 E0.88 INCH NEWTON MO TRAINED SPOTTER
DIME TO NICKEL SIZE HAIL FALLING IN NEOSHO
&&
BARJENBRUCHLocal storm report, Apr 22, 3:42 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
342 PM CDT TUE APR 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0339 PM HAIL 3 S WHEATON 36.72N 94.06W
04/22/2008 E0.88 INCH BARRY MO EMERGENCY MNGR
&&
BARJENBRUCHLocal storm report, Apr 22, 3:49 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
349 PM CDT TUE APR 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0348 PM HAIL 2 SE WHEATON 36.74N 94.03W
04/22/2008 E1.00 INCH BARRY MO PUBLIC
&&
BARJENBRUCHLocal storm report, Apr 22, 4:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT TUE APR 22 2008
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
0413 PM HAIL REPUBLIC 37.12N 93.48W
04/22/2008 E0.88 INCH GREENE MO PUBLIC
NICKEL SIZE HAIL CURRENTLY FALLING
&&
BARJENBRUCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 1:37 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Vernon | 68 min |
| Apr 22, 2:49 AM CDT | Flash Flood Warning | SGF | Barton | 4 hr |
| Apr 22, 2:55 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Vernon | 37 min |
| Apr 22, 3:06 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade | 54 min |
| Apr 22, 4:26 AM CDT | Severe Thunderstorm Warning | SGF | Polk | 40 min |
| Apr 22, 4:31 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 16 min |
| Apr 22, 5:36 AM CDT | Severe Thunderstorm Warning | SGF | Benton, Hickory, St. Clair | 54 min |
| Apr 22, 6:01 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Hickory, Laclede, Polk | 59 min |
| Apr 22, 6:29 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Miller, Pulaski | 42 min |
| Apr 22, 6:37 AM CDT | Severe Thunderstorm Warning | SGF | Camden, Dallas, Laclede, Pulaski | 53 min |
| Apr 22, 7:18 AM CDT | Flash Flood Warning | SGF | Dallas, Laclede, Polk | 3 hr |
| Apr 22, 7:18 AM CDT | Severe Thunderstorm Warning | SGF | Laclede, Texas, Wright | 57 min |
| Apr 22, 7:23 AM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede, Webster, Wright | 67 min |
| Apr 22, 7:28 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Phelps, Pulaski, Texas | 35 min |
| Apr 22, 7:48 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Shannon, Texas | 57 min |
| Apr 22, 7:58 AM CDT | Flash Flood Warning | SGF | Texas, Webster, Wright | 3 hr |
| Apr 22, 8:15 AM CDT | Severe Thunderstorm Warning | SGF | Texas, Webster, Wright | 60 min |
| Apr 22, 8:47 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell, Shannon, Texas | 49 min |
| Apr 22, 8:51 AM CDT | Areal Flood Advisory | SGF | Christian, Douglas, Howell, Oregon, Ozark, Shannon and 3 more | 6 hr |
| Apr 22, 9:07 AM CDT | Severe Thunderstorm Warning | SGF | Barry, McDonald | 53 min |
| Apr 22, 9:52 AM CDT | Severe Thunderstorm Warning | SGF | Barry | 38 min |
| Apr 22, 9:59 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 61 min |
| Apr 22, 10:22 AM CDT | Severe Thunderstorm Warning | SGF | Stone, Taney | 39 min |
| Apr 22, 10:52 AM CDT | Severe Thunderstorm Warning | SGF | Christian, Douglas, Stone, Taney | 53 min |
| Apr 22, 10:58 AM CDT | Areal Flood Advisory | SGF | Christian, Howell, Ozark, Stone, Taney | 3 hr |
| Apr 22, 3:24 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 51 min |
| Apr 22, 3:29 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 61 min |
| Apr 22, 3:42 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 53 min |
| Apr 22, 3:43 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 47 min |
| Apr 22, 4:01 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Stone | 89 min |
| Apr 22, 4:12 PM CDT | Severe Thunderstorm Warning | SGF | Newton | 18 min |
| Apr 22, 4:22 PM CDT | Severe Thunderstorm Warning | SGF | Lawrence | 53 min |
| Apr 22, 4:28 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 62 min |
| Apr 22, 4:35 PM CDT | Flash Flood Warning | SGF | Barry | 6 hr |
| Apr 22, 4:57 PM CDT | Flash Flood Warning | SGF | Christian, Greene, Stone | 6 hr |
| Apr 22, 5:18 PM CDT | Severe Thunderstorm Warning | SGF | Barry | 26 min |
| Apr 22, 5:21 PM CDT | Severe Thunderstorm Warning | SGF | Barry, Lawrence | 54 min |
| Apr 22, 5:31 PM CDT | Severe Thunderstorm Warning | SGF | Christian, Lawrence, Stone | 63 min |
| Apr 22, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Greene | 25 min |
Nearby
Tornado Warnings in Missouri, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.